# SDR UPS96220599

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE N/A, ENG 3 STRUT OVERHEAT LIGHT CAME ON JUST PRIOR TO LANDING.  EXTINGUISHED AFTER ENGINE WAS SHUT DOWN.  ENGINE SHUTDOWN DURING LANDING ROLL.  *S/D*  REPAIRED CHAFED WIRE AT FIRE WALL.  REMOVED AND REPLACED CONNECTOR ON START STRUT, CONNECTOR ON START STRUT OVERHEAT 1OO DEG IN AFT AIRSTAIR AREA AND OPS CK NORMAL.
